Duration dependence and heterogeneity in French youth unemployment rates

J.C. van Ours, G. van den Berg

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)273-285
Number of pages12
JournalJournal of Population Economics
Volume12
Issue number2
Publication statusPublished - 1999

Cite this

van Ours, J.C. ; van den Berg, G. / Duration dependence and heterogeneity in French youth unemployment rates. In: Journal of Population Economics. 1999 ; Vol. 12, No. 2. pp. 273-285.
@article{5400a81736024cf1a8ffa0848802113a,
title = "Duration dependence and heterogeneity in French youth unemployment rates",
author = "{van Ours}, J.C. and {van den Berg}, G.",
note = "Pagination: 12",
year = "1999",
language = "English",
volume = "12",
pages = "273--285",
journal = "Journal of Population Economics",
issn = "0933-1433",
publisher = "Springer New York",
number = "2",

}

van Ours, JC & van den Berg, G 1999, 'Duration dependence and heterogeneity in French youth unemployment rates', Journal of Population Economics, vol. 12, no. 2, pp. 273-285.

Duration dependence and heterogeneity in French youth unemployment rates. / van Ours, J.C.; van den Berg, G.

In: Journal of Population Economics, Vol. 12, No. 2, 1999, p. 273-285.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Duration dependence and heterogeneity in French youth unemployment rates

AU - van Ours, J.C.

AU - van den Berg, G.

N1 - Pagination: 12

PY - 1999

Y1 - 1999

M3 - Article

VL - 12

SP - 273

EP - 285

JO - Journal of Population Economics

JF - Journal of Population Economics

SN - 0933-1433

IS - 2

ER -